# SDR AALA20131031003

- Difficulty date: October 31, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 37,967 hours, 12,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 51816
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW ENTRANCE DOOR EMERGENCY EXIT SIGN INOPERATIVE. REPLACED EMERGENCY EXIT SIGN BATTERY PACK. OPERATIONS CHECKED NORMAL.
